# SDR USAA920071101

- Difficulty date: October 25, 2007
- Submitted: November 9, 2007
- Operation: Air carrier
- Aircraft: N332AW
- Make and model: Boeing 737-3B7
- Aircraft serial: 23384
- Aircraft time: 62,242 hours, 36,550 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Part number: 6517684634
- Condition: Cracked
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MCN -  MAJOR REPAIR - C20 CHECK - CRACKED INTERCOSTAL, BS 294.5, S16L.  REPLACED INTERCOSTAL, BS 294.5, S16L IAW BOEING DRAWING 65-17684-634.
